MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FXD Curve? Access System; system, appendage closure, left atrial
Model Number M635TU80020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a perforation.A left atrial appendage (laa) closure procedure was being performed.A watchman fxd curve access system (was) and a watchman flx pro laa closure device & delivery system (wds) were selected to be used.The physician had some difficulty performing the transseptal puncture.The physician had to rewire up the superior vena cava a few times due to a narrow septal opening before being able to cross.The was and versacross connect wire both went across without excessive force.Fluoroscopy showed that the devices were seated in the pulmonary vein, but this was hard to tell via transesophageal echocardiogram (tee).The physician tried getting into the laa and continued to have difficulty.A contrast shot was performed, and the physician tried to pull back blood but was unable to.The physician was finally able to track that the was in the pericardium.The ct surgeon also agreed it was hard to determine the positioning of the was.The patient was then brought up to the operating room to be further evaluated.A sternotomy was performed where the patient was stitched and had their appendage clipped.There were no other complications that were reported to have occurred, and the patient is expected to make a full recovery.

Brand Name
WATCHMAN FXD Curve? Access System
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
EI   30106
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50174133
Report Number2124215-2026-42385
Device Sequence Number10035532
Product Code DQY
UDI-Device Identifier00191506013813
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K212228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635TU80020
Device Catalogue NumberM635TU80020
Device Lot Number0038725580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured03/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale